# SDR YENA2024091001250

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 02286
- Aircraft time: 73,691 hours, 26,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FR.16 LH DOOR STOP FITTING 7 UPPER I/B HOLE; (RESOLVED ON W/O: 1321520 TASKCARD: NR-00014) REF AEROMAN WO: 2024 253/1 WCC# 2024-501345. PERFORMED REPAIR INTERCOSTAL FITTING LOC. AT LEVEL FR.16 LH DOOR STOP FITTING #7 I.A.W A320 SRM 53-11-12-300-010, THIS REPAIR IS CATEGORY A, NO REQUIRED FURTHER INSPECTION, THIS REPAIR IS CONSIDERED PRIMARY STRUCTURE I.A.W A320 SRM 51-11-12. DONE BY AE TECH# 8621321 BUYBACK AE RII QC# 273.
